Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having low fever and diarrhoea. Sore and painful joints. Redness around pelvic area. What could be this?

I was running a low fever and had diarhea yesterday. My joints were very achel and sore as well. Today i do not have any of those symptoms except maybe an upset stomach . I noticed when I went to shower that I was red around my pelvic area and inside my belly button. No bumos that I can see, just red and warm. Could it be like heat rash due to my being ill yesterday or is this something else?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It sees that you have a generalized viral infection. The viral fevers are sonetines associated with the joint pains that can improve with good supportive treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 6 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor